... 20lbs due?
Anonymous; Sounds like you should get back in and talk with your doctor, Make sure you tell the doctor you don't want anything that is going to make you gain any more weight. But also some times we have to force ourselfs to some life style changes like some walks watch a bit closer what we are eating. But I know Geodon many people gain weight on that one the rest you should be ok. You really should get into the doctor again before you start feeling worse again. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 17 Feb 2010 • 1 answer
Bipolar Disorder - I have Bipolar 1 and currently take Lithium to treat the Cycling of moods. I have
Posted 29 Sep 2013 • 1 answer
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
Posted 7 Jun 2015 • 1 answer
Posted 8 Jan 2016 • 1 answer